MAUDE Adverse Event Report: Zimmer GmbH BIOLOX DELTA HEAD 12/14 36X0; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer

Zimmer GmbH BIOLOX DELTA HEAD 12/14 36X0; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer
Catalog Number 00877503602
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Bursitis (4832)
Date of Event 11/03/2023
Type of Reportable Event Serious Injury

Brand Name
BIOLOX DELTA HEAD 12/14 36X0
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer
Manufacturer (Section D)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50722920
Report Number0009613350-2026-00453
Device Sequence Number18681876
Product Code LZO
UDI-Device Identifier00889024430365
UDI-Public(01)00889024430365(17)291031(10)3011833
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00877503602
Device Lot Number3011833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight250 LB
Patient RaceWhite